Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The nonorientable genus of $K_n$


Author: J. W. T. Youngs
Journal: Bull. Amer. Math. Soc. 74 (1968), 354-358
DOI: https://doi.org/10.1090/S0002-9904-1968-11952-4
This work is cited by: Bull. Amer. Math. Soc., Volume 74, Number 2 (1968), 347--353
MathSciNet review: 0220624
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. Gerhard Ringel, Färbungsprobleme auf Flächen und Graphen, Deutscher Verlag, Berlin, 1959. MR 109349
  • 2. J. W. T. Youngs, Remarks on the Heawood conjecture (non-orientable case), Bull. Amer. Math. Soc. 74 (1968), 347-353. MR 220623


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1968-11952-4

American Mathematical Society